| Model Number |
LC358XL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.If the device or further information becomes available, a follow-up report will then be issued.
Event or Problem Description
Alleges chair continued past point when button released causing a fall.Alleges customer was unable to get up and was assisted by fire department and paramedics.
Additional Manufacturer Narrative
The device was repaired in the field.The technician discarded the old parts immediately after repairing.Therefore, there are no parts to evaluate.The device is working properly.
Event or Problem Description